On $\mathscr{G}$-connected and $\mathscr{G}$-Lindeloff spaces in generalized topology

Downloads

Abstract

In this paper the notion of generalized Lindeloff property introduced using generalized topological structure. Also
discuss Some properties of generalized connectedness and subspace GT.

Keywords:

Generalized Topology, generalized continuity, generalized neighborhoods generalized connectedness, \mathscr{G}_lindeloff, subspace GT

Mathematics Subject Classification:

Mathematics
  • K. K. Bushra Beevi Department of Mathematics, Government Brennen College, Dharmadam, Thalassery, Kannur, Kerala, India.
  • Baby Chacko Department of Mathematics, St.Joseph’s College, Devagiri, Kozhikode-8, Kerala, India.
  • Pages: 480-485
  • Date Published: 01-01-2021
  • Vol. 9 No. 01 (2021): Malaya Journal of Matematik (MJM)

Basdouri, R.Messaoud, A.Missaoui, Connected and hyper connected generalized topological spaces, Journal of linear and Topological algebra, 05(04), 229-234.

B.K.Tyagi and Harsh V.S. Chauhan,On generalized closed sets in generalized topological spaces, CUBO A Mathematical Journal, 18(01)(27-45)(2016).

Bushra Beevi.KK and Baby Chacko, More Resultes on generalized closed sets, Malaya Journal of Matematik, $8(3)(2020), 1158-1161$.

Csaszar, Generalized topology, generalized continuity, Acta math Hunger, 96(4)(2002), 351-357.

Jyothis Thomas and Sunil Jacob John, $mu$-compactness in generalized topological spaces, Journal of advanced studies in topology, 3(2012), 18-22.

K.D.Joshi, Introduction to General Topolgy.

Murad Husain and Moiz ud din khan and Cenap Özel, On generalized topological groups, arXiv:1205.3915vl [math.GN] 2012.

R. Khayyeri and R. Mohamadian, On base for generalized topological spaces, Int.J. Contemp.Math.Sciences, $6(48)(2011), 2377-2383$.

Sini. P Heriditarily homogeneous generalized topological spaces, Iranian Journal of Mathematical Sciences and informatics, $14(2)(2019), 9-18$.

Metrics

PDF views
35
Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-01-2021

How to Cite

K. K. Bushra Beevi, and Baby Chacko. “On $\mathscr{G}$-Connected and $\mathscr{G}$-Lindeloff Spaces in Generalized Topology”. Malaya Journal of Matematik, vol. 9, no. 01, Jan. 2021, pp. 480-5, https://www.malayajournal.org/index.php/mjm/article/view/1062.